# SDR SIMA200522702

- Difficulty date: August 15, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE BAGGAGE COMPARTMENT EXTINGUISHER LIGHT ILLUMINATED.  THE CAPTAIN DISCHARGED THE BAGGAGE COMPARTMENT FIRE BOTTLES AS A PRECAUTIONARY.  THE FIRE DEPT INSPECTED THE CARGO AREA AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  RAI HIGH RATE BOTTLE AS PER EMB 140 AMM 26-23-01 AND METERING BOTTLE P/N 34600731, S/N 17924F1.  ALL SYSTEMS OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
